Alert archive / North Dakota / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Jul 24, 2007, 4:19 AM MDT for 9 counties in North Dakota. It took effect at Jul 24, 2007, 10:35 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2007, 4:19 AM MDT (10:19 UTC)
- In effect from
- Jul 24, 2007, 10:35 AM MDT
- Expired
- Jul 24, 2007, 8:49 PM MDT
- In force
- 10 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 178 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3381 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2772 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 241019 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 519 AM CDT TUE JUL 24 2007 ...RED FLAG WARNING IN EFFECT FOR WEST CENTRAL AND SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS OF 15 TO 30 MPH... .MINIMUM RELATIVE HUMIDITIES NEARING 15 PERCENT...IN COMBINATION WITH LIKELY TRIPLE DIGIT TEMPERATURES AND GUSTY SOUTH WINDS AROUND 20 TO 30 MPH...CAN BE EXPECTED ACROSS WEST CENTRAL AND SOUTHWEST NORTH DAKOTA TODAY. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS WILL EXIST THIS AFTERNOON AND EARLY EVENING. FIRE CREWS SHOULD BE ALERTED OF THE EXPLOSIVE WILDFIRE POTENTIAL OVER WEST CENTRAL AND SOUTHWESTERN NORTH DAKOTA TODAY. NDZ040-043-241830- /O.UPG.KBIS.FW.A.0004.070724T1900Z-070725T0000Z/ /O.NEW.KBIS.FW.W.0004.070724T1800Z-070725T0300Z/ SLOPE-BOWMAN- 419 AM MDT TUE JUL 24 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINIMUM RELATIVE HUMIDITIES NEARING 15 PERCENT...IN COMBINATION WITH LIKELY TRIPLE DIGIT TEMPERATURES AND GUSTY SOUTH WINDS AROUND 20 TO 30 MPH...CAN BE EXPECTED ACROSS WEST CENTRAL AND SOUTHWEST NORTH DAKOTA TODAY. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS WILL EXIST THIS AFTERNOON AND EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ018-031>033-041-044-241830- /O.NEW.KBIS.FW.W.0004.070724T1800Z-070725T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-HETTINGER-ADAMS- 519 AM CDT TUE JUL 24 2007 /419 AM MDT TUE JUL 24 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. MINIMUM RELATIVE HUMIDITIES NEARING 15 PERCENT...IN COMBINATION WITH LIKELY TRIPLE DIGIT TEMPERATURES AND GUSTY SOUTH WINDS AROUND 20 TO 30 MPH...CAN BE EXPECTED ACROSS WEST CENTRAL AND SOUTHWEST NORTH DAKOTA TODAY. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS WILL EXIST THIS AFTERNOON AND EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NH
3 follow-up statements
000 WWUS83 KBIS 241635 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1135 AM CDT TUE JUL 24 2007 ...RED FLAG WARNING IN EFFECT FOR WEST CENTRAL AND SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS OF 15 TO 30 MPH... .AFTERNOON TEMPERATURES BETWEEN 100 AND 110 ALONG WITH HUMIDITY VALUES NEAR 15 PERCENT...AND GUSTY SOUTH WINDS OF 20 TO 30 MPH WILL CREATE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. FIRE CREWS SHOULD BE ALERTED OF THE EXPLOSIVE WILDFIRE POTENTIAL OVER WEST CENTRAL AND SOUTHWESTERN NORTH DAKOTA TODAY. NDZ017-250045- /O.EXA.KBIS.FW.W.0004.070724T1800Z-070725T0300Z/ MCKENZIE- 1135 AM CDT TUE JUL 24 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS ACROSS WEST CENTRAL NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. HUMIDITY VALUES WILL DROP TO BETWEEN 15 AND 20 PERCENT THIS AFTERNOON AND EVENING AS TEMPERATURES RISE TO NEAR 110. SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH. THE COMBINATION WILL CREATE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ018-031>033-040-041-043-044-250045- /O.CON.KBIS.FW.W.0004.070724T1800Z-070725T0300Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 1135 AM CDT TUE JUL 24 2007 /1035 AM MDT TUE JUL 24 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS ACROSS SOUTHWEST NORTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. RELATIVE HUMIDITY VALUES WILL DROP TO 15 PERCENT THIS AFTERNOON AS TEMPERATURES RISE TO BETWEEN 105 AND 110. SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH. THE COMBINATION WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS ACROSS SOUTHWESTERN NORTH DAKOTA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CJS/RSL
000 WWUS83 KBIS 242035 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 335 PM CDT TUE JUL 24 2007 ...RED FLAG WARNING IN EFFECT FOR WEST CENTRAL AND SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS OF 15 TO 30 MPH... .DANGEROUS FIRE WEATHER CONDITIONS WILL EXIST IN WEST CENTRAL AND SOUTHWESTERN NORTH DAKOTA THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT AND GUSTY SOUTH WINDS OF 20 TO 30 MPH ARE CREATING THE POTENTIAL FOR VERY LARGE...WIND DRIVEN WILDFIRES. TEMPERATURES ARE BETWEEN 105 AND 110 AND ARE NOT ONLY CONTRIBUTING TO THE POTENTIAL FOR RAPID FIRE SPREAD BUT ALSO MAKE FIREFIGHTING OPERATIONS DIFFICULT AND DANGEROUS. NDZ017-018-031>033-040-041-043-044-250300- /O.CON.KBIS.FW.W.0004.000000T0000Z-070725T0300Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 335 PM CDT TUE JUL 24 2007 /235 PM MDT TUE JUL 24 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS OF 15 TO 30 MPH ACROSS WEST CENTRAL AND SOUTHWEST NORTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN BETWEEN 10 AND 15 PERCENT THIS AFTERNOON AND EVENING. SOUTH WINDS WILL REMAIN GUSTY AT 20 TO 30 MPH AND TEMPERATURES WILL TOP OUT BETWEEN 105 AND 110 DEGREES. THE COMBINATION OF THESE CONDITIONS IS CREATING A DANGEROUS FIRE WEATHER SITUATION. VERY LARGE...WIND DRIVEN WILDFIRES ARE POSSIBLE UNDER THESE CONDITIONS. FIREFIGHTING OPERATIONS WILL BE DIFFICULT AND DANGEROUS DUE TO THE HEAT. EXPECT CONDITIONS TO IMPROVE AROUND SUNSET...WHEN WINDS WILL SUBSIDE AND HUMIDITY VALUES WILL INCREASE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CJS/RSL
000 WWUS83 KBIS 250249 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 949 PM CDT TUE JUL 24 2007 ...RED FLAG WARNING ALLOWED TO EXPIRE FOR SOUTHWEST NORTH DAKOTA... .HIGHER HUMIDITIES AND DIMINISHING WINDS AND TEMPERATURES WILL REDUCE THE FIRE HAZARD FOR THE REMAINDER OF TONIGHT. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. NDZ017-018-031>033-040-041-043-044-250400- /O.CAN.KBIS.FW.W.0004.000000T0000Z-070725T0300Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 949 PM CDT TUE JUL 24 2007 /849 PM MDT TUE JUL 24 2007/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. THE WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITY IS RISING AS TEMPERATURES FALL. THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ ABELING
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Jul 24, 3:09 AM MDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 24, 3:09 AM MDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 409 AM CDT TUE JUL 24 2007 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM FIRST FOCUS ON INTENSE HEAT EXPECTED AGAIN FOR TODAY STATEWIDE AND TOMORROW MAINLY ACROSS THE SOUTH CENTRAL AND SOUTHEASTERN FA. ATTENTION THEN SHIFTS TOWARDS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT WHERE WE WILL SEE A VERY GOOD CHANCE OF THUNDERSTORMS...SOME SEVERE...DEVELOPING AS THE COLD FRONT SLIDES ACROSS THE STATE. UTILIZED A GENERAL MODEL BLEND AS MODELS SEEM TO HAVE DECENT AGREEMENT OVER THE NEXT FEW DAYS...ALTHOUGH THERE ARE CERTAINLY SOME DIFFERENCES HERE AND THERE. WILL ALSO SEE FIRE WEATHER ISSUES TODAY OVER THE SOUTHWEST...MORE DETAILED DISCUSSION FOR THIS BELOW. CURRENTLY...UPPER LEVEL RIDGE PERSISTS ACROSS THE NORTHERN PLAINS WHILE AT THE SURFACE DEVELOPING LOW PRESSURE RESIDES OFF TO OUR WEST ACROSS MONTANA. AS A RESULT WE HAVE SOUTHERLY WINDS ACROSS MUCH OF THE FA AND A MOISTURE RICH BOUNDARY LATER PERSISTING OVER MOST OBSERVING SITES. THE SOUTHWEST IS THE EXCEPTION WITH SURFACE DEWPOINTS AROUND 50 VERSUS THE 60S AND LOW 70S ELSEWHERE. THIS MORNING WE ALSO HAVE CONVECTION JUST OFF TO OUR NORTHEAST DUE TO THE SAME UPPER LEVEL WAVE THAT BROUGHT RAIN...HAIL..AND WINDS TO THE NORTHWEST 24 HOURS AGO. EXPECT THIS AREA OF THUNDERSTORMS TO REMAIN OUTSIDE OF OUR CWA BOUNDARY...BUT MAY HAVE AN ISOLATED STORM SLIP INTO OUR NORTHEAST AND EAST CENTRAL EARLY THIS MORNING STILL. ANOTHER HOT AND SULTRY DAY IN STORE FOR WESTERN AND CENTRAL NORTH DAKOTA TODAY. AFTERNOON HIGH TEMPERATURES WILL BE SIMILAR TO SLIGHTLY WARMER THAN YESTERDAY...ALONG WITH SIMILAR HUMIDITY. WILL LIKELY SEE SOME MORE RECORDS FALL AS WELL. THUS WILL GO WITH ANOTHER HEAT ADVISORY OVER THE ENTIRE FORECAST AREA. GRANTED SURFACE DEW POINTS WILL BE LOWER OVER THE SOUTHWEST AND WEST CENTRAL...BUT STILL VERY HOT WITH FORECAST TEMPS 105 TO NEAR 110. ELSEWHERE THE HEAT AND HUMIDITY SHOULD PUSH THE HEAT INDEX FROM 105 UPWARDS TO NEAR 115 FOR PERIODS THIS AFTERNOON AND EARLY EVENING. THERE WILL BE PLACES WHERE THE HEAT INDEX WILL FALL BELOW ADVISORY CRITERIA...BUT UNCERTAIN WHERE DEW POINT TEMPS WILL MIX OUT AND WHERE THEY WILL NOT. THE DAY SHIFT CAN TRIM DOWN THE ADVISORY IF NEEDED LATER THIS MORNING AND AFTERNOON. FIRE WEATHER CONCERNS INCREASE AS WELL WITH STRONGER WINDS EXPECTED AND SIMILAR MIN RH VALUES SOUTHWEST. SEE BELOW WITHIN THE FIRE WEATHER SEGMENT FOR FURTHER DETAILS. THE RIDGE BEGINS TO BREAK DOWN/FLATTEN LATER TODAY AND TONIGHT AS A STRONG UPPER LEVEL WAVE PUSHES ACROSS SOUTHERN CANADA. IN RESPONSE THE SURFACE LOW PRESSURE TROUGH IN MONTANA SLOWLY MOVES EAST INTO WESTERN NORTH DAKOTA/SOUTHERN MANITOBA...AND WILL BRING A CHANCE OF THUNDERSTORMS TO THE WEST AND NORTH CENTRAL COUNTIES LATER TONIGHT AND WEDNESDAY MORNING. WILL SEE MUCH COOLER TEMPERATURES WEDNESDAY BEHIND THE COLD FRONT OVER THE NORTHWEST AND NORTH CENTRAL IN THE UPPER 80S OR SO...WITH 95 TO AROUND 100 PERSISTING SOUTH CENTRAL AND SOUTHEAST AHEAD OF THE FRONT ALONG WITH HIGHER HUMIDITIES. THUS MAY NEED ANOTHER HEAT ADVISORY HERE. GETS A BIT MORE INTERESTING WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT AS THE FRONT MOVES ACROSS THE REMAINDER OF THE FA. WILL LIKELY SEE STRONG TO SEVERE STORMS DEVELOPING IN THE VICINITY OF THE COLD FRONT...THOUGH NOT REALLY SEEING MUCH UPPER LEVEL SUPPORT WITH THIS POTENTIAL SEVERE EPISODE...ALONG WITH RELATIVELY WEAK WIND SHEAR. ANY RATE INCREASED POPS A BIT MORE AS MODELS REMAIN PRETTY CONSISTENT AND AGREEABLE WITH EACHOTHER ON THIS FRONTAL PASSAGE OCCURRING WEDNESDAY AFTERNOON AND NIGHT...ALTHOUGH WITH A FEW TIMING DIFFERENCES. THURSDAY LOOKS BLISSFUL COMPARED TO THE PAST FEW DAYS AND THE NEXT TWO. LOOKS DRY WITH DAYTIME HIGHS IN THE 80S AND SURFACE DEW POINT TEMPS IN THE 50S TO AROUND 60. .LONG TERM...FRIDAY THROUGH TUESDAY... MODELS IN PRETTY GOOD AGREEMENT REBUILDING STRONG RIDGE OVER NORTHERN PLAINS AND CANADIAN PRAIRIE PROVINCES AGAIN AFTER SYSTEM MOVES THROUGH WEDNESDAY AND THURSDAY. GRIDS HAVE REASONABLE HANDLE ON THIS SOLUTION NOW AND NO BIG CHANGES TO GRIDS THIS PERIOD. ADDED DRY DAY 8 WITH TEMPERATURES IN LINE WITH NUMERICAL GUIDANCE. && .AVIATION... ONLY ISSUE FOR AVIATION WILL BE PERSISTENCE OF NOCTURNAL CONVECTION OVER EXTREME NORTHEAST COUNTIES. THE CONVECTION IS WELL AWAY FROM TAF SITES BUT MAY NEED TO MENTION IN 14Z TWEBS. && .FIRE WEATHER... ANOTHER HOT DAY TODAY ACROSS THE FORECAST AREA. EXPECTING DEW POINT TEMPS TO ONCE AGAIN MIX OUT OVER THE SOUTHWEST AND WEST CENTRAL AS THEY DID YESTERDAY...PUSHING RELATIVE HUMIDITIES WELL INTO THE TEENS. THIS TIME AROUND SOUTHERLY WINDS WILL BE GREATER...AROUND 15 TO 30 MPH THROUGHOUT MUCH OF THE DAY AND EARLY EVENING. THUS HAVE DECIDED TO UPGRADED BOWMAN AND SLOPE COUNTIES FROM A FIRE WEATHER WATCH TO A RED FLAG...AND EXPANDED THE WARNING TO INCLUDE GOLDEN VALLEY TO DUNN COUNTY...SOUTH TO ADAMS COUNTY. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-025- 031>037-040>048-050-051. RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ018-031>033-040-041-043- 044. && NH/HW
Hazardous weather outlook, Jul 23, 4:54 AM MDT, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 554 AM CDT MON JUL 23 2007 NDZ001>005-009>013-019>023-025-034-035-241100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON- BURLEIGH- 554 AM CDT MON JUL 23 2007 /454 AM MDT MON JUL 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID WEATHER WILL CONTINUE TODAY. HEAT INDEX VALUES WILL RANGE FROM 95 TO NEAR 103 DURING THE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID WEATHER CONTINUES ON TUESDAY. HEAT RELATED ADVISORIES MAY BE ISSUED. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ036-037-045>048-050-051-241100- KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 554 AM CDT MON JUL 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY HAS BEEN ISSUED FOR FAR SOUTH CENTRAL AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA TODAY. TEMPERATURES IN THE 90S AND DEWPOINT VALUES AROUND 70 WILL CREATE A HEAT INDEX AROUND 105 THIS AFTERNOON. USE CAUTION AS THIS DEGREE OF HEAT CAN HAVE ADVERSE EFFECTS ON YOUR PHYSICAL HEALTH. CONDITIONS WILL IMPROVE THIS EVENING AS TEMPERATURES COOL TOWARDS SUNDOWN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER HOT AND HUMID DAY CAN BE EXPECTED ON TUESDAY. ADDITIONAL ADVISORIES MAY BE ISSUED. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ040-043-241100- SLOPE-BOWMAN- 454 AM MDT MON JUL 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT VERY HOT WEATHER WILL CONTINUE TODAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR BOWMAN AND SLOPE COUNTIES DUE TO EXPECTED LOW RELATIVE HUMIDITIES AND WINDS UP TO 20 MPH THIS AFTERNOON...IN COMBINATION WITH FUELS CURING OVER THE PAST SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND DRY WEATHER CONTINUES TUESDAY...ALONG WITH SOUTHEAST WINDS OF 15 TO 30 MPH. THUS ANOTHER FIRE WEATHER WATCH OR RED FLAG WARNING IS LIKELY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017-018-031>033-041-042-044-241100- MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-HETTINGER-GRANT-ADAMS- 554 AM CDT MON JUL 23 2007 /454 AM MDT MON JUL 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID WEATHER WILL CONTINUE TODAY. HEAT INDEX VALUES WILL RANGE FROM 95 TO NEAR 104 DURING THE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID WEATHER CONTINUES ON TUESDAY. HEAT RELATED ADVISORIES MAY BE ISSUED. IN ADDITION...A FIRE WEATHER WATCH OR RED FLAG WARNING WILL LIKELY BE NEEDED OVER PORTIONS OF WEST CENTRAL AND SOUTHWEST NORTH DAKOTA. LOW RELATIVE HUMIDITIES AND WINDS OF 15 TO 30 MPH WILL COMBINE WITH DRY RANGELAND TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 10:15 PM MDT | Severe Thunderstorm Warning | BIS | Rolette | 60 min |
| Jul 24, 3:34 AM MDT | Heat Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 16 hr |
Nearby
Red Flag Warnings in North Dakota, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.